Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on systems of linear integrodifferential equations

Author: Robert L. Wheeler
Journal: Proc. Amer. Math. Soc. 35 (1972), 477-482
MSC: Primary 45M05; Secondary 45J05
MathSciNet review: 0306850
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assume the existence and boundedness of a solution to a linear system of integrodifferential equations. Conditions are found which guarantee the solution is asymptotically almost periodic.

References [Enhancements On Off] (What's this?)

  • [1] M. Fréchet, Les fonctions asymptotiquement presque-périodiques, Rev. Sci. 79 (1941), 341-354. MR 7, 127. MR 0013242 (7:127e)
  • [2] J. J. Levin and D. F. Shea, On the asymptotic behavior of the bounded solutions of some integral equations. I, II, III, J. Math. Anal. Appl. 37 (1972), 42-82, 288-326, 537-575. MR 0306849 (46:5971)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45M05, 45J05

Retrieve articles in all journals with MSC: 45M05, 45J05

Additional Information

Keywords: Linear integrodifferential equation, linear system, asymptotic behavior, bounded solution, Volterra equation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society